# SDR HALA20250525149

- Difficulty date: May 23, 2025
- Submitted: May 26, 2025
- Operation: Air carrier
- Aircraft: N4663K
- Make and model: Airbus A330-343
- Aircraft serial: 01863
- Aircraft time: 1,524 hours, 455 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 1,527 hours, 456 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Master Switch
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - FUEL ENG 1 + 2 LP VALVE FAULT. FUEL SDP FUEL LINES PARTIALLY CLOSING& AMBER. REPLACED ENG 2 MASTER SWITCH SLAVE RELAT 3QG2 PER AMM 28 - 24 - 02. INSPECTED & CLEANED ENG 1 AND ENG 2 MASTER SWITCH NO FAULTS NOTED. PERFORMED LP VALVE MOTOR CHECK PER AMM 28-24-00-710-803-A. CHECK GOOD ALL 4 MOTORS.
